# SDR DALA2023051503828

- Difficulty date: May 11, 2023
- Submitted: May 15, 2023
- Operation: Air carrier
- Aircraft: N6715C
- Make and model: Boeing 757232
- Aircraft serial: 30486
- Aircraft time: 72,322 hours, 27,185 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6715 EXIT SIGN AT 2R DOOR FELL OFF. CORRECTIVE ACTION: RE-SECURED AS REQUIRED IN REFERENCE TO B757 AMM 33-51. (4776590)
